# SDR JGVR20181027001

- Difficulty date: October 27, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 12,095 hours, 9,402 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Part number: 6641501215
- Part serial: 24979442
- Condition: Corroded
- Location: Lt Mlg
- Part time: 12,095 hours, 9,402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF THE LT MLG TRAILING LINK HINGE PIN FOUND THE ATTACHING CLEVIS POINTS TO BE CORRODED. REMOVED CORRODED LT MLG TRAILING LINK AND INSTALLED A NEW LINK.
